Vol. 68, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Torsion free abelian groups quasi-projective over their endomorphism rings

Charles Irvin Vinsonhaler and William Jennings Wickless

Vol. 68 (1977), No. 2, 527–535
Abstract

Certain classes of torsion free abelian groups which are quasi-projective as modules over their endomorphism rings are characterized. The main results concern completely decomposable and strongly indecomposable groups.

Mathematical Subject Classification 2000
Primary: 20K15
Milestones
Received: 3 May 1976
Published: 1 February 1977
Authors
Charles Irvin Vinsonhaler
William Jennings Wickless